MathSciNet Relay Station
MathSciNet bibliographic data
MR2267542 43A32
Thangavelu, Sundaram; Xu, Yuan Riesz transform and Riesz potentials for Dunkl transform. J. Comput. Appl. Math. 199 (2007), no. 1, 181–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement